RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1998, Number 11, Pages 41–46 (Mi ivm522)  

On an extremal problem in airfoil theory

I. R. Kayumov

Kazan State University

Full text: PDF file (168 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1998, 42:11, 39–44

Bibliographic databases:
UDC: 517.54
Received: 07.05.1996

Citation: I. R. Kayumov, “On an extremal problem in airfoil theory”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, no. 11, 41–46; Russian Math. (Iz. VUZ), 42:11 (1998), 39–44

Citation in format AMSBIB
\Bibitem{Kay98}
\by I.~R.~Kayumov
\paper On an extremal problem in airfoil theory
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1998
\issue 11
\pages 41--46
\mathnet{http://mi.mathnet.ru/ivm522}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1669854}
\zmath{https://zbmath.org/?q=an:0984.30014}
\elib{http://elibrary.ru/item.asp?id=9084853}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1998
\vol 42
\issue 11
\pages 39--44


Linking options:
  • http://mi.mathnet.ru/eng/ivm522
  • http://mi.mathnet.ru/eng/ivm/y1998/i11/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:141
    Full text:56
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020